# SDR 99ZZZM499

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RIL HC571H9033 LT RIB 2 OUTBOARD JOBOLTS.  PERFORMED RIL HC571H9033 ON LEFT RIB 2 OUTBOARD JOBOLTS.  (M)
